# SDR UIEA2020082491819

- Difficulty date: August 18, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,463 hours, 25,169 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594010
- Part serial: 0440573
- Condition: Malfunctioned
- Location: Rt A/C Pack Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK TEMP EICAS MSG (PACK TEMPERATURE CONTROL SYSTEMS (-200/-300), AUTO MODE) TRANSFERRED ITEM TO MDDR 133072 PER MEL 21-03-01, CAT C, DUE 28 AUG 20 MCC ALEY DISP SP 2222Z. REMOVED AND REPLACED RH PACK TEMP CONTROLLER BOX REF AMM 21-51-14. OPS CHECKS OK. THIS CLEARS MDDR 133072. NOTIFIED MCC.
